Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Albanese maps of compact Kähler manifolds
HTML articles powered by AMS MathViewer

by F. Campana, T. Peternell and Qi Zhang PDF
Proc. Amer. Math. Soc. 131 (2003), 549-553 Request permission

Abstract:

We show that compact Kähler manifolds of dimension up to four have a surjective connected Albanese map.
References
Similar Articles
Additional Information
  • F. Campana
  • Affiliation: Département de Mathématiques, Université de Nancy, 54506 Vandoeuvre les Nancy, France
  • T. Peternell
  • Affiliation: Mathematisches Institut, Universität Bayreuth, 95440 Bayreuth, Germany
  • MR Author ID: 138450
  • Qi Zhang
  • Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
  • Received by editor(s): June 1, 1999
  • Received by editor(s) in revised form: September 27, 2001
  • Published electronically: June 27, 2002
  • Communicated by: Michael Stillman
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 549-553
  • MSC (2000): Primary 32J27, 14K30, 14E30, 14J35
  • DOI: https://doi.org/10.1090/S0002-9939-02-06702-3
  • MathSciNet review: 1933346